# SDR HEEA0015142

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 412040111103
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SEAL IS LEAKING.
